So funktioniert JustAnswer:
  • Fragen Sie einen Experten
    Tausende Experten in über 200 Kategorien.
  • Erhalten Sie eine professionelle Antwort
    Per E-Mail oder sofortiger Benachrichtigung, während Sie auf unserer Website warten. Stellen Sie ggf. weitere Anschlussfragen.
  • 100%ige Zufriedenheit garantiert
    Bewerten Sie die erhaltene Antwort.
Stellen Sie Ihre Frage an Sportmedic.
Sportmedic
Sportmedic, Arzt
Kategorie: Medizin
Zufriedene Kunden: 19
Erfahrung:  Kardiologie, Innere Medizin, Nofallmedizin, Arzt für Höhen- und Expeditionsmedizin, Sportmedizin
25714807
Geben Sie Ihre Frage in der Kategorie Medizin hier ein
Sportmedic ist jetzt online.

I just had a stent put in my lower arm 3 weeks ago i have a

Beantwortete Frage:

I just had a stent put in my lower arm 3 weeks ago i have a av fistula i am on plavix for 3 weeks now on friday i started to get hives and rashes on my body and my body itch like hell is this from the plavix i have 1 more week on plavix . p.s. i am on dialysis for 6 years now never had this problem before. thank you A.W.
Gepostet: vor 8 Jahren.
Kategorie: Medizin
Experte:  Sportmedic hat geantwortet vor 8 Jahren.
you should seek medical attention right away if any of these side effects occur when using Clopidogrel(plavix):
allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue)
Your problem could also be a result of higher uremic levels in your blood due to inadequate dialysis.
Any case given you should consult your nephrologist asap.
Take care

Sportmedic und weitere Experten für Medizin sind bereit, Ihnen zu helfen.